# SDR SWAA2021042666055

- Difficulty date: April 23, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 55,321 hours, 32,710 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004212
- Part serial: 13858
- Condition: Faulty
- Location: Lt Wing Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS/LEADING DEVICES DID NOT EXTEND DURING LANDING PERFORMED ALL FLAPS LANDING / FOUND FAULT MSG NO: 27-53256 ON FSEU BITE. R&R #1 FLAP SKEW DETECTION SENSOR PER AMM 27-59-01 POS; 7 PN OFF/ON; 9000421-2 SN OFF; 13858 SN ON; 17750
